# SDR AALA2009061800006

- Difficulty date: June 18, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 47,476 hours, 16,051 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Part number: 367027019
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT MIA-LGA.  THE CENTER HYDRAULIC SYSTEM INDICATION TRANSMITTER FAULTY.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED HYDRAULIC QUANTITY MONITOR UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
